On the bandwidth of convex triangulation meshes 1

Peter C.B. Lam*, Wai Chee SHIU, W. H. Chan, Y. Lin

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

7 Citations (Scopus)

Abstract

Hochberg et al. (1995) obtained the bandwidth of triangulated triangles. In this paper, we consider a more general class of graphs, called convex triangulation meshes and denoted by Tl,m,n. We show that the bandwidth of Tl,m,n is min {l,m,n}.

Original languageEnglish
Pages (from-to)285-289
Number of pages5
JournalDiscrete Mathematics
Volume173
Issue number1-3
DOIs
Publication statusPublished - 20 Aug 1997

Scopus Subject Areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

User-Defined Keywords

  • Bandwidth
  • Connecting set
  • Convex triangulation mesh
  • Triangulated triangles

Fingerprint

Dive into the research topics of 'On the bandwidth of convex triangulation meshes 1'. Together they form a unique fingerprint.

Cite this